MAUDE Adverse Event Report: CORIN LTD TRINITY; TRINITY-I MULTI HOLE SHELL Ø50MM TAPER SIZE 3

CORIN LTD TRINITY; TRINITY-I MULTI HOLE SHELL Ø50MM TAPER SIZE 3
Model Number 321.03.350
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision after approximatively 2 years and 11 months due to loosening of the cup and potential infection.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, if the patient experienced any trauma and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, if the patient experienced any trauma and an update on the patient post revision, has been requested in order to progress with the investigation of this event.However, this information was not available.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.Based on the available information, the root cause of the reported loosening and potential infection could not be determined and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
TRINITY-I MULTI HOLE SHELL Ø50MM TAPER SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23755930
Report Number9614209-2025-00626
Device Sequence Number21180410
Product Code LZO
UDI-Device Identifier05055343870600
UDI-Public05055343870600
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.350
Device Catalogue NumberNOT APPLICABLE
Device Lot Number508141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY / HEAD: 104.2805 LOT 510750.; TRINITY / HEAD: 104.2805 LOT 510750.; TRINITY / INSERT: 325.03.040 LOT 513622.; TRINITY / INSERT: 325.03.040 LOT 513622.; TRINITY / LINER: 321.03.536 LOT 509029.; TRINITY / LINER: 321.03.536 LOT 509029.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale